# SDR I5EA2019121707

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25772
- Aircraft time: 45,768 hours, 58,929 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 693731481
- Part serial: D02250
- Condition: Malfunctioned
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

#1 ENGINE GENERATOR WENT OFF LINE. APU ALREADY ON MEL. SYSTEM "B"  HYD PRESS LOW LIGHT, YAW DAMP OFF, EQUIPMENT COOLING FAN OFF, ANTI-SKID INOP, MULTIPLE LOW PRESSURE LIGHTS.
